# SDR IPXA2020041554213

- Difficulty date: April 11, 2020
- Submitted: April 15, 2020
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 101,405 hours, 19,067 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 80380303
- Part serial: 267R
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A#2 FIRE ALERT DISPLAYED ALONG WITH LIGHTS.R&R #2 ENGINE FDCU IAW AMM 26-11-02 IPC 26-11-01-01-005
